MathSciNet Relay Station
MathSciNet bibliographic data
MR2862545 34G20 (34C27)
de Andrade, Bruno; Cuevas, Claudio; Henríquez, Erwin Almost automorphic solutions of hyperbolic evolution equations. Banach J. Math. Anal. 6 (2012), no. 1, 90–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement